# SDR HALA2022022200053

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 30,422 hours, 28,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EQ - EMERGENCY EXITS LIGHTS @ROW 18 INOP // REMOVED AND REPLACED BATTTERY PACK (B5-230) PER AMM 33-51-03. OPS CHECK GOOD. OK FOR SERVICE.
